# SDR CALA2025053005117

- Difficulty date: May 9, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 75,550 hours, 28,107 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A2000902
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED RIGHT HORIZONTAL STABILIZER STA 92.7 RIB STIFFENER #3 IN REF SRM 55-10-09-2R-4 REF AAR N/R9963538 ESFR COMPLETED REPAIRED RIGHT HORIZONTAL STABILIZER STA 92.7 RIB STIFFENER #3 IN REF SRM 55-10-09-2R-4.
